# SDR RYN2003F00002

- Difficulty date: January 3, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- Engine: Pwa JT8D1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: AE727104211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT B CHECK, CRACK FOUND AT FUSELAGE INTERIOR FLOOR SPLICE PLATE TO LOWER SILL BEAM, BS 640.
